Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
177 Doctors are Online

Cold, dizziness, more thirst, more urination. Taking antibiotics. Cure for symptoms?

I have had a bit of a cold for a few weeks after having two bad colds in quick succession. I had anti biotics to clear the last cough and cold up. I feel tired still all the time even though I sleep well at night, my head hurts occasionally. Sometimes when I am walking I go dizzy for a split second this happens on average twice a day. I'm always thirsty and drink as much as I can but it never seems to quench my thirst. I generally feel unwell and run down. I also urinate more than I usually do over the last month
Asked On : Fri, 26 Apr 2013
Answers:  1 Views:  26
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
  User's Response
welcome to health care magic
please go for thyroid profile test and blood sugar test as the symptoms indicates to diabetes and thyroid.let me know if you sudden gain or loose weight in past few months.
lets try the home remedy and let me know at or
take 2 tablespoon of coriander powder .soak it in one glass of water overnight.drink this in early morning empty stomach .for 15 will see the miracle!!!

Answered: Sat, 27 Apr 2013
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor